|
Volumn 90, Issue 6, 2003, Pages
|
Quantum dots with disorder and interactions: A solvable large-g limit
|
Author keywords
[No Author keywords available]
|
Indexed keywords
APPROXIMATION THEORY;
BALLISTICS;
BOUNDARY CONDITIONS;
ELECTRIC CONDUCTANCE;
ELECTRONS;
FERMI LEVEL;
HAMILTONIANS;
PHASE TRANSITIONS;
BALLISTIC QUANTUM DOTS;
RANDOM MATRIX THEORY;
SEMICONDUCTOR QUANTUM DOTS;
|
EID: 0037435828
PISSN: 00319007
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (22)
|
References (62)
|